Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 787291, 7 pages
Research Article

On the Geometry of Müntz Spaces

1Department of Applied Mathematics, Moscow State Technical University MIREA, Avenue Vernadsky 78, Moscow 119454, Russia
2Institute for Mathematics, University of Paderborn, Warburger Straße 100, 33098 Paderborn, Germany

Received 22 February 2015; Revised 14 April 2015; Accepted 17 April 2015

Academic Editor: Stanislav Hencl

Copyright © 2015 Sergey V. Ludkovsky and Wolfgang Lusky. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey V. Ludkovsky and Wolfgang Lusky, “On the Geometry of Müntz Spaces,” Journal of Function Spaces, vol. 2015, Article ID 787291, 7 pages, 2015.